A priori solutions of type $L^p$ of solutions of parabolic equations
Doklady Akademii Nauk, Tome 161 (1965) no. 3, pp. 530-533
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_3_a8,
author = {M. D. Ramazanov},
title = {A priori solutions of type $L^p$ of solutions of parabolic equations},
journal = {Doklady Akademii Nauk},
pages = {530--533},
year = {1965},
volume = {161},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_3_a8/}
}
M. D. Ramazanov. A priori solutions of type $L^p$ of solutions of parabolic equations. Doklady Akademii Nauk, Tome 161 (1965) no. 3, pp. 530-533. http://geodesic.mathdoc.fr/item/DAN_1965_161_3_a8/